MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HDF HEMODIALYSIS BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HDF HEMODIALYSIS BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility's clinical manager (cm) reported that a fresenius bloodline experienced air in the line during a patient's hemodialysis (hd) treatment resulting in blood loss.Two hours after the initiation of the patient¿s hd treatment, a fresenius 5008x machine alarmed for air in lines and the clinician began the air removal procedure.The lines were placed into circulation, a saline bag was connected, and a syringe was connected to the venous chamber.When the clinician initiated the removal of air via the syringe more air began appearing throughout the lines with no obvious source.The patient¿s blood was not rinsed back following the incident.The patient¿s estimated blood loss (ebl) is 250ml.There was no patient injury or medical intervention required as a result of this event.A fresenius dialyzer was also in use.There was no damage noticed on either the bloodline or the dialyzer.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information: d1, d2a, d2b, d4, g3.
 
Additional Manufacturer Narrative
Additional information: d, h3.Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection, no leaks in the venous line nor the arterial line were observed.During the visual inspection no issues or damage was identified.A test underwater was performed up to 15psi and no leaks were detected.The product was in the expected condition.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was not confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information: h6 "type of investigation" codes additional information: plant investigation plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During disinfection, no leaks in the venous line nor the arterial line were observed.During the visual inspection no issues or damage was identified.A test underwater was performed up to 15psi and no leaks were detected.The product was in the expected condition.A manufacturing review was performed on the products shipped to the customer for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius 5008x bloodlines shipped to this account within the selected time frame.No information was found indicating that the affected product was delivered to the customer.Additionally, the last delivery lot was reviewed, however, no information was found indicating that the affected product was delivered to the customer.As no information was found in the sap system, a device history review (dhr) review could not be completed.Upon completion of the evaluation, the reported event was not confirmed.
 
Event or Problem Description

Brand Name
5008X HDF HEMODIALYSIS BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21719560
Report Number0008030665-2025-00725
Device Sequence Number15811868
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5100-7
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/01/2025
05/26/2025
06/17/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/02/2025
06/02/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age73 YR
Patient SexFemale
Patient Weight21 KG